Alert archive / Wisconsin / Small Craft Advisories in 2017
Small Craft Advisory 99, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Nov 19, 2017, 2:23 PM CST. It took effect at Nov 20, 2017, 3:11 AM CST. It was in force for 42 hr.
The area
The counties it named.
The facts
- Issued
- Nov 19, 2017, 2:23 PM CST (20:23 UTC)
- In effect from
- Nov 20, 2017, 3:11 AM CST
- Expired
- Nov 21, 2017, 9:00 PM CST
- In force
- 42 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted.
855 WHUS73 KMKX 192023 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 223 PM CST SUN NOV 19 2017 ...SOUTHERLY WINDS INCREASING MONDAY...FOLLOWED BY GUSTY NORTHWEST WINDS TUESDAY... LMZ643>646-200430- /O.NEW.KMKX.SC.Y.0099.171120T1800Z-171122T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 223 PM CST SUN NOV 19 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON MONDAY TO 6 PM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON MONDAY TO 6 PM CST TUESDAY. * WINDS: SOUTHWEST WINDS 15 TO 25 KNOTS MONDAY AFTERNOON AND NIGHT...BECOMING NORTHWEST 20 TO 30 KNOTS TUESDAY. WINDS MAY APPROACH GALES MONDAY NIGHT INTO TUESDAY. * WAVES: 1 TO 3 FEET MONDAY AFTERNOON BUILDING TO 3 TO 5 FEET MONDAY NIGHT. WAVES WILL THEN SUBSIDE TO 2 TO 4 FEET BY TUESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
9 follow-up statements
550 WHUS73 KMKX 200311 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 911 PM CST SUN NOV 19 2017 ...SOUTHERLY WINDS INCREASING MONDAY...FOLLOWED BY GUSTY NORTHWEST WINDS TUESDAY... LMZ643>646-201115- /O.CON.KMKX.SC.Y.0099.171120T1800Z-171122T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 911 PM CST SUN NOV 19 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON MONDAY TO 6 PM CST TUESDAY... * WINDS: SOUTHWEST WINDS 15 TO 25 KNOTS MONDAY AFTERNOON AND NIGHT...BECOMING NORTHWEST 20 TO 30 KNOTS TUESDAY. WINDS MAY APPROACH GALES MONDAY NIGHT INTO TUESDAY. * WAVES: 1 TO 3 FEET MONDAY AFTERNOON BUILDING TO 3 TO 5 FEET MONDAY NIGHT. WAVES WILL THEN SUBSIDE TO 2 TO 4 FEET BY TUESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
552 WHUS73 KMKX 200911 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 311 AM CST MON NOV 20 2017 ...GUSTY SOUTHWEST WINDS TODAY TURNING NORTHWEST TUESDAY MORNING... LMZ643>646-201715- /O.EXT.KMKX.SC.Y.0099.171120T0911Z-171122T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 311 AM CST MON NOV 20 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST TUESDAY. * WINDS: SOUTHWEST WINDS 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS EARLY THIS MORNING...INCREASING TO 15 TO 25 KNOTS WITH GUSTS TO AROUND 30 KNOTS LATER TODAY. WINDS BECOMING NORTHWEST 20 TO 30 KNOTS TUESDAY. WIND GUSTS WILL APPROACH GALE FORCE LATER THIS AFTERNOON AND TONIGHT. * WAVES: 2 TO 4 FEET BUILDING TO 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX MBK
438 WHUS73 KMKX 201535 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 935 AM CST MON NOV 20 2017 ...GUSTY SOUTHWEST WINDS TODAY TURNING NORTHWEST TUESDAY MORNING... LMZ643>646-202345- /O.CON.KMKX.SC.Y.0099.000000T0000Z-171122T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 935 AM CST MON NOV 20 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST TUESDAY... * WINDS: SOUTHWEST WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS TODAY. WINDS BECOMING NORTHWEST 20 TO 30 KNOTS TUESDAY. WIND GUSTS WILL APPROACH GALE FORCE LATER THIS AFTERNOON AND TONIGHT. * WAVES: 2 TO 4 FEET BUILDING TO 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ CRONCE WWW.WEATHER.GOV/MKX
000 WHUS73 KMKX 202122 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 322 PM CST MON NOV 20 2017 ...GUSTY SOUTHWEST WINDS TONIGHT TURNING NORTHWEST TUESDAY MORNING... LMZ643>646-210530- /O.CON.KMKX.SC.Y.0099.000000T0000Z-171122T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 322 PM CST MON NOV 20 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST TUESDAY... * WINDS: SOUTHWEST WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS THROUGH LATE TONIGHT. WINDS BECOMING NORTHWEST 20 TO 30 KNOTS TUESDAY. WIND GUSTS WILL APPROACH GALE FORCE LATE IN THE AFTERNOON THROUGH LATE TONIGHT. * WAVES: 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ CRONCE WWW.WEATHER.GOV/MKX
500 WHUS73 KMKX 210124 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 724 PM CST MON NOV 20 2017 ...STRONG SOUTHWEST WINDS TONIGHT TURNING NORTHWEST TUESDAY MORNING... LMZ646-210930- /O.UPG.KMKX.SC.Y.0099.000000T0000Z-171122T0000Z/ /O.NEW.KMKX.GL.W.0014.171121T0124Z-171121T0800Z/ /O.NEW.KMKX.SC.Y.0100.171121T0800Z-171122T0000Z/ WIND POINT WI TO WINTHROP HARBOR IL- 724 PM CST MON NOV 20 2017 ...GALE WARNING IN EFFECT UNTIL 2 AM CST TUESDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM TO 6 PM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 2 AM CST TUESDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 2 AM TO 6 PM CST TUESDAY. * WINDS: SOUTHWEST WINDS TO 30 KNOTS WITH FREQUENT GALE GUSTS TO 35 KNOTS INTO EARLY MORNING. THEN WINDS BECOMING NORTHWEST 20 TO 30 KNOTS TUESDAY. * WAVES: 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ643>645-210930- /O.CON.KMKX.SC.Y.0099.000000T0000Z-171122T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- 724 PM CST MON NOV 20 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST TUESDAY... * WINDS: SOUTHWEST WINDS 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS THROUGH LATE TONIGHT. WINDS BECOMING NORTHWEST 20 TO 30 KNOTS TUESDAY. WIND GUSTS WILL APPROACH GALE FORCE THROUGH LATE TONIGHT. * WAVES: 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HENTZ WWW.WEATHER.GOV/MKX
120 WHUS73 KMKX 210854 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 254 AM CST TUE NOV 21 2017 ...BRISK WEST WINDS TURNING NORTHWEST BY LATE MORNING... LMZ643>645-211700- /O.EXT.KMKX.SC.Y.0099.000000T0000Z-171122T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- 254 AM CST TUE NOV 21 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM CST THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM CST THIS EVENING. * WINDS: WEST 15 TO 20 KNOTS WITH GUSTS TO 30 KNOTS BECOMING NORTHWEST 15 TO 25 KNOTS BY LATE MORNING AND CONTINUING INTO THIS EVENING. * WAVES: 2 TO 5 FEET BEFORE SUNRISE...THEN FALLING TO 1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ646-211700- /O.EXT.KMKX.SC.Y.0100.000000T0000Z-171122T0300Z/ WIND POINT WI TO WINTHROP HARBOR IL- 254 AM CST TUE NOV 21 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM CST THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM CST THIS EVENING. * WINDS: WEST 15 TO 20 KNOTS WITH GUSTS TO 30 KNOTS BECOMING NORTHWEST 15 TO 25 KNOTS BY LATE MORNING AND CONTINUING INTO THIS EVENING. * WAVES: 2 TO 5 FEET BEFORE SUNRISE...THEN FALLING TO 1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
525 WHUS73 KMKX 211601 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1001 AM CST TUE NOV 21 2017 ...GUSTY NORTHWEST WINDS THROUGH THE DAY... LMZ643>645-220015- /O.CON.KMKX.SC.Y.0099.000000T0000Z-171122T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- 1001 AM CST TUE NOV 21 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... * WINDS: NORTHWEST 15 TO 20 KNOTS WITH GUSTS TO 30 KNOTS CONTINUING THROUGH AT LEAST MID EVENING. * WAVES: 1 TO 4 FEET...HIGHEST NEAR OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ646-220015- /O.CON.KMKX.SC.Y.0100.000000T0000Z-171122T0300Z/ WIND POINT WI TO WINTHROP HARBOR IL- 1001 AM CST TUE NOV 21 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... * WINDS: NORTHWEST 15 TO 20 KNOTS WITH GUSTS TO 30 KNOTS CONTINUING THROUGH AT LEAST MID EVENING. * WAVES: 1 TO 4 FEET...HIGHEST NEAR OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
813 WHUS73 KMKX 212120 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 320 PM CST TUE NOV 21 2017 ...GUSTY NORTHWEST WINDS INTO THIS EVENING... LMZ643>645-220300- /O.CON.KMKX.SC.Y.0099.000000T0000Z-171122T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- 320 PM CST TUE NOV 21 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... * WINDS: NORTHWEST 15 TO 20 KNOTS WITH GUSTS TO 30 KNOTS CONTINUING THROUGH AT LEAST MID EVENING. * WAVES: 1 TO 4 FEET...HIGHEST NEAR OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ646-220300- /O.CON.KMKX.SC.Y.0100.000000T0000Z-171122T0300Z/ WIND POINT WI TO WINTHROP HARBOR IL- 320 PM CST TUE NOV 21 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... * WINDS: NORTHWEST 15 TO 20 KNOTS WITH GUSTS TO 30 KNOTS CONTINUING THROUGH AT LEAST MID EVENING. * WAVES: 1 TO 4 FEET...HIGHEST NEAR OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
181 WHUS73 KMKX 220259 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 859 PM CST TUE NOV 21 2017 ...WINDS GRADUALLY DIMINISHING... LMZ643>645-220400- /O.EXP.KMKX.SC.Y.0099.000000T0000Z-171122T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- 859 PM CST TUE NOV 21 2017 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM CST THIS EVENING... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM CST THIS EVENING. SOME GUSTS TO 25 KNOTS ARE STILL POSSIBLE TOWARD OPEN WATERS LATE THIS EVENING. $$ LMZ646-220400- /O.EXP.KMKX.SC.Y.0100.000000T0000Z-171122T0300Z/ WIND POINT WI TO WINTHROP HARBOR IL- 859 PM CST TUE NOV 21 2017 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM CST THIS EVENING... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM CST THIS EVENING. SOME GUSTS TO 25 KNOTS ARE STILL POSSIBLE TOWARD OPEN WATERS LATE THIS EVENING. $$ HENTZ WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Nov 19, 2:15 PM CST, 8 minutes earlier.
Area forecast discussion, Nov 19, 2:15 PM CST, 8 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
215 PM CST Sun Nov 19 2017
.SHORT TERM...Tonight and Tomorrow...High Forecast Confidence
Filtered sunshine is occurring across most of the region this
afternoon, with afternoon high temperatures topping out around the
freezing mark. Variable high clouds will remain in place through
most of tonight, with temperatures only falling a few degrees into
the upper 20s or low 30s. Surface winds will become more
southwesterly tonight, remaining breezing through the overnight
hours.
Monday looks to be a very pleasant day across the region, with
southwesterly breezes helping to boost temperatures well into the
40s, with a few spots across southwestern Wisconsin perhaps
touching 50 degrees.
.LONG TERM...Monday Night through next Saturday...Medium to High
Confidence
A relatively strong but generally dry cold front will pass
through the area Monday night into Tuesday morning. Tuesday will
be a blustery day, with gusts between 25 and 30 MPH common.
Temperatures will fall into the upper teens and low 20s Tuesday
night into Wednesday morning as high pressure settles across the
Central Plains. Wednesday, Thanksgiving Day and Friday look to be
rather nice, with dry weather looking likely with seasonable
temperatures.
The next system of consequence looks to move into the region
Friday night into next weekend, as an upper level trough dives
southeast from the Dakotas into the Great Lakes. This will be the
region's next good chance for precipitation, though at this time
it looks like the bulk of the precipitation will remain to our
north and east. Cooler temperatures look probable for next weekend
behind this system, with highs back in the low to mid 30s.
&&
.AVIATION(21Z TAF Update)...
VFR conditions will continue for the next 24 hours, with just high
clouds passing through the area. Winds will become southwesterly
this evening/tonight, continuing into Monday.
&&
.MARINE...
Winds will become north southwesterly tonight, with speeds
increasing heading into the day on Monday. A Small Craft Advisory
will be in effect from mid day Monday through at least Tuesday
evening. Winds will approach gales Monday night into Tuesday, and
it is possible that the Small Craft Advisory may eventually need
to be upgraded to a Gale Warning.
Winds should finally start to subside by Wednesday morning.
Another storm system should then approach the area by next
weekend.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...Small Craft Advisory from noon Monday to 6 PM CST Tuesday for
LMZ643>646.
&&
Tonight/Monday and Aviation/Marine...Boxell
Monday Night through Sunday...BoxellHazardous weather outlook, Nov 19, 3:35 AM CST, 10 hours 48 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 335 AM CST Sun Nov 19 2017 WIZ046-047-051-052-056>060-062>072-200945- Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 335 AM CST Sun Nov 19 2017 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin, and southeast Wisconsin. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. LMZ643>646-200945- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 335 AM CST Sun Nov 19 2017 This Hazardous Weather Outlook is for portions of Lake Michigan. .DAY ONE...Today and Tonight A Small Craft Advisory remains in effect until noon, for gusty northwest winds. .DAYS TWO THROUGH SEVEN...Monday through Saturday Small Craft Advisory conditions are possible again Monday afternoon through Tuesday, with approaching gale conditions Monday night. Small craft conditions will be possible at times Thursday through Saturday. Collar www.weather.gov/mkx
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 18, 9:30 PM CST | Small Craft Advisory | MKX | 15 hr |
Nearby
Small Craft Advisories in Wisconsin, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.